# SDR DALA2024032603796

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 97,234 hours, 20,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 SEATS ROWS 4,5 AND 6 LEFT SIDE EMEGENCY LIGHTS INOP ON SEAT ASSY'S. CORRECTIVE ACTION: TROUBLE SHOT REF B767 FIM 33-51-00815-803 FOUND POWER SUPPLY M9521 BAD REF B767 WDM 33-51-31 R/R POWER SUPPLY M9521 REF B767 33-51-07 OPSCHECK GOOD (5349946)
